MAUDE Adverse Event Report: VYAIRE MEDICAL MODEL LTV 1100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL MODEL LTV 1100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1100
Medical Device Problem Codes Mechanical Problem (1384); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Results of investigation: vyaire medical was able to verify the customer's reported issue during testing and evaluation.The ventilator was tested with a known good ac adapter and a known good patient circuit connected.The ventilator was powered on, and a "disc/sense" alarm was active.Bench testing revealed there was no flow due to the turbine seizing and not spinning.
 
Event or Problem Description
It was reported to vyaire medical that the ventilator failed to achieve the correct tidal volume.There was no patient involvement associated with this reported event.
 
Additional Manufacturer Narrative
Vyaire complaint #: (b)(4).Device evaluation: d10, g4, g7, h2, h3, h6, h10 results of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The reported issue was duplicated and was isolated to the unit having a seized impeller due to metal shavings lodged between the impeller and the turbine housing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
MODEL LTV 1100 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8822714
Report Number2031702-2019-03284
Device Sequence Number16945327
Product Code CBK
UDI-Device Identifier00845873003778
UDI-Public(01)00845873003778(11)20130604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1100
Device Catalogue Number21102-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1